MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number 4.2
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the alarms are not coming through.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) had the customer confirm there was no tone from the central station speaker.Rse instructed the customer to check all connections from speaker to sender.The customer rebooted the central station, and now the sound tone can be heard.The nursing staff pointed out some alarms were not heard correctly.The rse reached out to the customer who stated the technician was not hearing alarms from just one of the displays.The technician noted they can see the alarms but not hear them.The rse recollects the external speaker for the other display was working.Visually there were no disconnected wires.The rse remoted into their system and everything looked correct.System configurations for all red, yellow, and blue alarms were checked, and enabled for "audible at central".The customer did some testing with his simulator and results showed they were able to hear yellow and red alarms; however, it's the blue background in the sector they could not hear.The rse explained when an alarm occurred, the background turned blue in the sector as a visual alert.They should hear the reason or the alarm that caused it to turn blue.The customer was referring to this as a blue alarm.A good faith effort will be sent for further clarification regarding the blue audible alarms.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The following functional tests were performed: a philips remote service engineer (rse) had the customer confirm there was no tone from the central station speaker.Rse instructed the customer to check all connections from speaker to sender.The customer reboots the central station, and now sound tone can be heard.However, nursing staff said some alarms were not heard correctly.A philips clinical application specialist (cas) reached out to the customer who stated the technician was not hearing alarms from just one of the displays.The technician noted they can see the alarms but not hear them.The rse recollects the external speaker for other display is working.Visually there were no disconnected wires.The rse remoted into their system, and everything looked correct.System configurations for all red, yellow, and blue alarms were checked, and enabled for "audible at central".The rse explained when an alarm occurs, the background turns blue in the sector as a visual alert.The rse had the customer test the mx40 and hook it up to a simulator in the department, results of the testing showed they were able to get and hear the red and yellow alarms.The rse emailed a copy of the instructions for use (ifu) (pg 6-1 through 6-28), everything about the alarms and alarm behavior.The cas tried doing an audit log check with the customer; however, remoting into their system was not possible.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed as the issue could not be replicated.The reported problem was not confirmed.The investigation concludes that no further action is required at this time.No further investigation or action is warranted.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22751080
Report Number9610816-2025-000723
Device Sequence Number8715856
Product Code MHX
UDI-Device Identifier00884838121782
UDI-Public(01)00884838121782(10)4.2.4.0
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.2
Device Catalogue Number866389
Device Lot Number4.2.4.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown